A+ CATEGORY SCIENTIFIC UNIT

PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the Banach–Mazur distance from $\ell_{1}^{n}$

Volume 177 / 2024

Ankan Mishra, Debmalya Sain Colloquium Mathematicum 177 (2024), 161-173 MSC: Primary 52A21, Secondary 46B20 DOI: 10.4064/cm9521-1-2025 Published online: 28 January 2025

Abstract

We study the Banach–Mazur distance of an $ n $-dimensional Banach space from $\ell_{1}^n$, and obtain a useful formula for it. We explore several applications of this distance formula. In particular, we give an explicit characterization of the operators attaining the Banach–Mazur distance between $\ell_{1}^n $ and $ \ell_{2}^n$. We also present an analytic approach to study the geometric aspects of the Banach–Mazur distance, which leads to improvements of some earlier results in this context.

Authors

  • Ankan MishraDepartment of Mathematics
    Indian Institute of Information Technology Raichur
    Raichur, Karnataka 584135, India
    e-mail
  • Debmalya SainDepartment of Mathematics
    Indian Institute of Information Technology Raichur
    Raichur, Karnataka 584135, India
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image